Interesting Esoterica

Complexity of Langton's ant

Article by Gajardo, A and Moreira, A and Goles, E
  • Published in 2002
  • Added on

Links

Other information

journal
Discrete Applied Mathematics
keywords
artiÿcial life,complexity,universality,virtual ant
number
1
pages
41--50
publisher
Elsevier
volume
117

BibTeX entry

@article{Gajardo2002,
	author = {Gajardo, A and Moreira, A and Goles, E},
	journal = {Discrete Applied Mathematics},
	keywords = {arti{\"{y}}cial life,complexity,universality,virtual ant},
	number = 1,
	pages = {41--50},
	publisher = {Elsevier},
	title = {Complexity of Langton's ant},
	url = {http://www.sciencedirect.com/science/article/pii/S0166218X00003346},
	volume = 117,
	year = 2002,
	urldate = {2012-01-04},
	collections = {Basically computer science,Easily explained,Animals}
}